# SDR TWAA0013611

- Difficulty date: August 19, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- Aircraft time: 60,881 hours, 16,048 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 33R WAS BROKEN AT STA 403 AND 408.  REMOVED DAMAGED SECTION OF STRINGER.  INSTALLED NEW SECTION OF STRINGER BETWEEN STA 401 AND 434 AT STRINGER SPLICE PER SRM 53-00-03 FIG 202.  CHECK-C 11-5-99 LAX.
